# SDR WVER2014072891604

- Difficulty date: July 28, 2014
- Submitted: July 28, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 26,176 hours, 21,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED ON AFT SIDE JUST OTBD OF LBL 9 .750 INCH LONG AND JUST OTBD OF RBL 9 .250 INCH LONG.
